# SDR SWIA972622

- Difficulty date: June 7, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 4,431 hours, 6,324 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 19,500 FT THE CAPTAIN'S WINDSHIELD CRACKED.  COMPLIED WITH QRH PROCEDURE AND LANDED WITHOUT INCIDENT. REPLACED CAPTAIN'S WINDSHIELD IAW EMB120 MM 56-10-01.  P/N:  NP-151311-1  S/N ON:  01131H7722  S/N OFF:  98342H4748
